# SDR DXTA2009050503632

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- Aircraft time: 9,153 hours, 5,603 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  AFTER 4 ATTEMPTS GEAR HANDLE CAME UP AND GEAR RETRACTED, BUT RED "UNLOCK" LIGHT STAYED ON FOR 20-30 SECONDS, THEN WENT OUT. (NOISE AND VIBRATION WAS NOTICED COMING FROM NOSE GEAR).  RE-PACKED NLG STRUT AND LUBRICATED NLG UPLOCK ROLLERS. SERVICED NLG STRUT AS REQUIRED.  PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.  WORK PERFORMED IAW MM 32-20-02 AND MM 12-10-38.
